# SDR AWXA0001583

- Difficulty date: April 2, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 48,290 hours, 29,936 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 654647019
- Condition: Chafed
- Location: Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB AND CHAFE STRIP WORN THROUGH ON I/B END OF LEFT O/B MID FLAP.  REMOVED AND REPLACED RIB AND CHAFE STRIP IAW B737-300 SRM 51-40-02 PG 3 & 6 AND 51-40-05 PG 2.
